• Title of article

    Gershgorin–Brualdi perturbations and Riccati equations Original Research Article

  • Author/Authors

    Diederich Hinrichsen، نويسنده , , Anthony J. Pritchard، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2007
  • Pages
    30
  • From page
    374
  • To page
    403
  • Abstract
    For uncertain linear systems with complex parameter perturbations of static output feedback type a quadratic Liapunov function of maximal robustness was constructed in [D. Hinrichsen, A.J. Pritchard, Stability radius for structured perturbations and the algebraic Riccati equation, Syst. Control Lett. 8 (1986) 105–113]. Such Liapunov functions can be used to ensure the stability of uncertain systems under arbitrary nonlinear and time-varying perturbations which are smaller than the stability radius. In this paper we establish analogous results for structured Gershgorin–Brualdi type perturbations of diagonal matrices where all the matrix entries at an arbitrarily prescribed set of positions are independently perturbed. We also derive explicit and computable formulae for the associated μ-values, stability radii and spectral value sets.
  • Keywords
    Gershgorin-Brualdi perturbations , Stability radii , ?-values , Time-varying , nonlinear perturbations , Riccati equations , Spectral value sets
  • Journal title
    Linear Algebra and its Applications
  • Serial Year
    2007
  • Journal title
    Linear Algebra and its Applications
  • Record number

    825656